# SDR FDEA201202070508

- Difficulty date: February 7, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 39,113 hours, 26,423 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pin
- Condition: Misinstalled
- Location: Flap Lever
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLAP LEVER WOULD NOT RETRACT BEYOND 15/0 POSITION.  LEVER WOULD NOT DROP DOWN INTO GATE.  SLAT/FLAP POSITION REMAINED AT 15/15. ON APPROACH,  FLAPS CAME TO 20/20, BUT LEVER WOULD NOT GO INTO  30/40 POSITION.  CHECKED UNDER CENTER PEDESTAL FOR DEFECTS OR OBSTRUCTIONS AROUND COMMAND SENSOR UNIT AND PUSH ROD.  NO DEFECT NOTED IN THIS AREA.  REMOVED PIN/SCREW IN LEVER AND FOUND ENGAGE PIN INSTALLED 180 DEGREES OUT.  INSTALLED NEW ENGAGE PIN IN LEVER REF MM 27-51-11-04.  FLAT SURFACE IS INSTALLED FORWARD. WHILE OPERATING LEVER IN ALL 5 GATE POSITIONS FOUND LEVER TRAVEL SMOOTH AND NO BINDING NOTED.  ACFT OK FOR SERVICE.
